Alert archive / North Carolina / Tornado Warnings in 2019
Tornado Warning 1, NWS Newport/Morehead City, NC
NWS Newport/Morehead City, NC issued this tornado warning at Apr 19, 2019, 3:20 PM EDT for Duplin County, North Carolina. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 19, 2019, 3:20 PM EDT (19:20 UTC)
- Expired
- Apr 19, 2019, 3:45 PM EDT
- In force
- 25 min
- Issued by
- NWS Newport/Morehead City, NC
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
County Duplin County, NC
The radar
The Raleigh/Durham radar (KRAX), 67 km from the middle of the area, began a volume at 19:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 19, 1:17 PM EDT | Tornado Watch | SPC | 11 hr |
The nearest sounding before it
Newport, NC (KMHX), launched 12:00Z, 7.3 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 50 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 704 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 264 m²/s²
- 0-3 km storm-relative helicity
- 258 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
637
WFUS52 KMHX 191920
TORMHX
NCC061-191945-
/O.NEW.KMHX.TO.W.0001.190419T1920Z-190419T1945Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Newport/Morehead City NC
320 PM EDT FRI APR 19 2019
The National Weather Service in Newport has issued a
* Tornado Warning for...
Northwestern Duplin County in eastern North Carolina...
* Until 345 PM EDT.
* At 319 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Bowdens, or 7 miles northeast of Clinton, moving
northeast at 50 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Mount Olive, Faison and Calypso.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Please send your reports of wind and/or hail damage, including trees
or large limbs downed, by calling the National Weather Service office
in Newport at 1-800-889-6889.
&&
LAT...LON 3514 7816 3519 7816 3518 7808 3519 7805
3519 7802 3505 7816 3508 7816 3509 7817
3512 7817
TIME...MOT...LOC 1919Z 204DEG 44KT 3506 7822
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
31What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Newport/Morehead City, NC wrote its last area forecast discussion before this tornado warning went out at Apr 19, 3:08 PM EDT, 12 minutes earlier.
Area forecast discussion, Apr 19, 3:08 PM EDT, 12 minutes before
Area Forecast Discussion
National Weather Service Newport/Morehead City NC
308 PM EDT Fri Apr 19 2019
.SYNOPSIS...
A cold front will approach the area tonight then move offshore
early Saturday. High pressure will build into the region early
next week and continue through mid week. A cold front will move
through Wednesday night or Thursday.
&&
.NEAR TERM /THROUGH TONIGHT/...
As of 300 PM Friday...Severe risk will cont thru evening then
grad move off the OBX later tonight.
With a 50+ low lvl knot jet impacting the region this evening
and tonight, strong gusty winds will mix down in developing
storms along a squall line. Latest high res mdls shows
bkn band of storms impacting inland areas thru about midnight
with activity moving off the OBX later tonight. All modes of
severe weather will be possible along the squall line with
damaging winds the greatest threat, however isolated tornadoes
wl be poss in any discrete cells that form ahead of the main
line and in bowing segments along the line. Heavy downpours will
also accompany the line, but given the rather fast storm motion
not looking for significant flooding. With strong winds mixing
to the surface, even outside convection, a High Wind Warning
remains in effect along the Outer Banks and Eastern Carteret
County with gusts to 60 mph. A Wind Advisory is in effect for
the remainder coastal and Soundside areas, where gusts may
approach 50 mph. PoPs will be likely to categorical through
04-06z, then quickly diminish from west to east by the early
morning hours. Mild lows tonight with upper 50s inland to mid
60s Outer Banks.
&&
.SHORT TERM /SATURDAY/...
As of 300 PM Friday...The cold front will be near the Outer
Banks by sunrise Saturday, and move well offshore during the
morning. Lingering shra imd cst will quickly move offshore. The
stacked low lifting across the Great Lakes will remain in
control of our weather, bringing atypical post frontal
southwesterly flow and thus a lack of the CAA we typically see
behind FROPAs. Subsidence aloft will bring predominantly settled
conditions on Sat despite the lack of significant low level
airmass change. With PC to msunny skies expect highs mostly in
the lower 70s with breezy SSW winds.
&&
.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
As of 4 AM Fri...Dry weather is forecast to prevail through
Tuesday. A cold front will bring a chance for showers or storms
mid week.
Saturday Night and Sunday...On Sunday, as the the upper low
aloft rotates east through VA has enough strong lift associated
with it to not completely discount a rogue iso shower or two,
and kept slgt chc PoPs to account for this, with best chance
across nrn zones in vcnty of the upper low. Any showers will end
quickly by sunset as activity will be diurnally driven, and
temps cool to below climo with dry air mass moving in behind the
low. Temps drop into the mid/upr 40s (low/mid 50s beaches).
Highs Sunday will be seasonably mild, with readings generally
in the upper 60s to lower 70s.
Monday through Tuesday...Subtropical high pressure is expected
to ridge into the area early next week, bringing very pleasant
and rain- free conditions with temps moderating each day. Highs
near climo on Mon with low/mid 70s, and above climo by Tue with
mid 70s to low 80s.
Wednesday through Thursday...A backdoor cold front will approach
and move through the region by late Wed or early Thur, being
forced by low amplitude shortwave moving through nrn stream.
This feature could be a focal point for showers and storms, as
at least marginal instability will be present with decent shear
in place, but with timing/evolution differences only going for
small chc pops at this time. Temperatures will be about 5 to 10
degrees above normal on Wed. By Thur, the front will push
through and temps cool back to near climo with high pres
building in.
&&
.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
Short Term /through Sat/...
As of 230 PM Friday...Sct shra and tsra ahead of main front
will cont thru the aftn with ocnl MVFR poss...strong S winds
gusting to around 30 kts at times will cont into the evening.
Main band of tsra will cross the taf sites this evening with
likely pds of sub VFR along with threat of very strong wind
gusts. Outside of convection expect cont VFR to ocnl MVFR cigs.
After squall line exits expect grad lifting and decreasing
clouds with VFR late tonight thru Sat. SSW winds will again gust
20 to 25 kts Sat.
Long Term /Sat night through Tue/...
As of 4 AM Fri...More settled (VFR) conditions will gradually
ensue again on Saturday and dominate through early next week
behind the strong cold front moving through early Sat morning.
&&
.MARINE...
Short Term /Tonight and Sat/...
As of 300 PM Friday...No changes with very hazardous winds/seas
next 12 to 24 hrs. Cont Storm warning Oregon Inlet to Cape
Lookout with Gales rest of wtrs.
S winds currently 20 to 30 kts will peak this evening ahead of
front as low lvl jet crosses. Expect winds to reach 30 to 40 kts
with outer central wtrs reaching 40 to 50 kts with some higher
gusts. These winds will lead to seas reaching 15+ feet of OBX
tonight. As the front moves offshore Sat expect SSW winds to
remain gusty at 15 to 25 kt. Seas will be slow to subside
reaching 7 to 11 ft later Sat.
Long Term /Sat night through Tue/...
As of 4 AM Fri... The cold front will cross the waters Saturday
morning, and while winds will decrease drastically from gale and
storm force, only slight improvement this weekend, as seas
remain elevated above 6 ft due in part to continued SW flow in
the 15-25 kt range. Good boating conditions finally return by
the beginning of the work week as high pres builds in.
&&
.TIDES/COASTAL FLOODING...
As of 300 PM Friday...Strong southerly winds will build waves
in the surf zone from Hatteras Island S to 8+ ft later this
afternoon and continuing into Saturday. This rough surf will
likely lead to some beach erosion and poss local overwash. The
strong winds will bring minor increases in water levels over
the northern Pamlico Sound into the Roanoke/Croatan Sounds
region this evening and tonight. High Surf Advisories will
remain in effect. Wl cont to hold off on Coastal Flood Advisory
as this time as water levels rises will mainly be 1-2 feet and
will be short lived with a fast moving system.
&&
.MHX WATCHES/WARNINGS/ADVISORIES...
NC...Wind Advisory from 6 PM this evening to 4 AM EDT Saturday for
NCZ047-081-203.
Beach Hazards Statement until 8 PM EDT this evening for NCZ195-
196-199-203>205.
High Surf Advisory until 9 PM EDT Saturday for NCZ195-196-199-
204-205.
Wind Advisory from 6 PM this evening to 2 AM EDT Saturday for
NCZ195-199.
High Wind Warning from 8 PM this evening to 7 AM EDT Saturday
for NCZ204-205.
High Wind Warning from 8 PM this evening to 5 AM EDT Saturday
for NCZ196.
MARINE...Gale Warning from 8 PM this evening to 5 AM EDT Saturday for
AMZ131-136-137-230-231.
Gale Warning until 8 AM EDT Saturday for AMZ135.
Storm Warning from 10 PM this evening to 5 AM EDT Saturday for
AMZ152-154-156.
Gale Warning from 8 PM this evening to 6 AM EDT Saturday for
AMZ150.
Gale Warning until 5 AM EDT Saturday for AMZ158.
&&
SYNOPSIS...MHX
NEAR TERM...RF
SHORT TERM...RF
LONG TERM...TL
AVIATION...RF/TL
MARINE...RF/CTC/TL
TIDES/COASTAL FLOODING...MHXHazardous weather outlook, Apr 19, 3:07 PM EDT, 13 minutes before
Hazardous Weather Outlook National Weather Service Newport/Morehead City NC 307 PM EDT Fri Apr 19 2019 NCZ029-044-079-090-091-201915- Martin-Pitt-Greene-Duplin-Lenoir- 307 PM EDT Fri Apr 19 2019 ...TORNADO WATCH 91 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ204-205-201915- Ocracoke Island-Hatteras Island- 307 PM EDT Fri Apr 19 2019 ...HIGH SURF ADVISORY IN EFFECT UNTIL 9 PM EDT SATURDAY... ...BEACH HAZARDS STATEMENT IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...HIGH WIND WARNING IN EFFECT FROM 8 PM THIS EVENING TO 7 AM EDT SATURDAY... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. High Surf Advisory. High Wind Warning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Surf Advisory. High Wind Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ203-201915- Northern Outer Banks- 307 PM EDT Fri Apr 19 2019 ...BEACH HAZARDS STATEMENT IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...WIND ADVISORY IN EFFECT UNTIL 4 AM EDT SATURDAY... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. Wind Advisory. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ196-201915- East Carteret- 307 PM EDT Fri Apr 19 2019 ...HIGH SURF ADVISORY IN EFFECT UNTIL 9 PM EDT SATURDAY... ...TORNADO WATCH 91 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... ...BEACH HAZARDS STATEMENT IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...HIGH WIND WARNING IN EFFECT FROM 8 PM THIS EVENING TO 5 AM EDT SATURDAY... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. Tornado Watch. High Surf Advisory. High Wind Warning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Surf Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ046-094-194-201915- Tyrrell-Pamlico-Southern Craven- 307 PM EDT Fri Apr 19 2019 ...TORNADO WATCH 91 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ047-081-201915- Mainland Dare-Mainland Hyde- 307 PM EDT Fri Apr 19 2019 ...WIND ADVISORY IN EFFECT UNTIL 4 AM EDT SATURDAY... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ195-199-201915- West Carteret-Coastal Onslow- 307 PM EDT Fri Apr 19 2019 ...HIGH SURF ADVISORY IN EFFECT UNTIL 9 PM EDT SATURDAY... ...TORNADO WATCH 91 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... ...BEACH HAZARDS STATEMENT IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...WIND ADVISORY IN EFFECT UNTIL 2 AM EDT SATURDAY... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. Tornado Watch. High Surf Advisory. Wind Advisory. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Surf Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ045-080-092-193-198-201915- Washington-Beaufort-Jones-Northern Craven-Inland Onslow- 307 PM EDT Fri Apr 19 2019 ...TORNADO WATCH 91 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Apr 19, 9:38 AM EDT, 5 hours 42 minutes before
Special Weather Statement National Weather Service Newport/Morehead City NC 938 AM EDT Fri Apr 19 2019 NCZ029-044-045-079-080-090>092-193-198-200100- Martin-Pitt-Washington-Greene-Beaufort-Duplin-Lenoir-Jones- Northern Craven-Inland Onslow- Including the cities of Williamston, Robersonville, Oak City, Jamesville, Greenville, Bethel, Farmville, Grifton, Grimesland, Plymouth, Roper, Creswell, Snow Hill, Hookerton, Walstonburg, Washington, Chocowinity, Belhaven, Bath, Aurora, Wallace, Warsaw, Kenansville, Beulaville, Faison, Kinston, La Grange, Pink Hill, Maysville, Pollocksville, Trenton, Vanceboro, Ernul, Dover, Cove City, Jacksonville, Richlands, and Half Moon 938 AM EDT Fri Apr 19 2019 ...MODERATE THREAT OF SEVERE THUNDERSTORMS OVER THE INLAND AREAS OF EASTERN NORTH CAROLINA LATER TODAY INTO TONIGHT... Severe thunderstorms with considerable potential for damaging winds and isolated tornadoes are likely over the inland areas of eastern North Carolina this evening. Some scattered showers and storms are expected through mid to late afternoon and one or two of these could become strong to severe. The main severe threat will be during the evening hours and overnight as an organized band of storms moves through. Local wind gusts at or above 70 mph and isolated tornadoes will be possible in a few of these storms. The greatest threat for these severe storms will be inland, however the line will push across the coastal areas late evening and overnight with a continued threat of damaging winds and isolated tornadoes. Residents are urged to keep a close eye on the weather today into tonight. Listen to NOAA Weather Radio or your local media for the latest updates on this situation including possible watches and warnings.
Special weather statement, Apr 19, 11:41 AM EDT, 3 hours 39 minutes before
Special Weather Statement
National Weather Service Newport/Morehead City NC
1141 AM EDT FRI APR 19 2019
NCZ079-090>092-198-191645-
Greene-Jones-Lenoir-Inland Onslow-Duplin-
1141 AM EDT FRI APR 19 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WEST CENTRAL JONES...
SOUTHWESTERN GREENE...WESTERN LENOIR...NORTHWESTERN ONSLOW AND DUPLIN
COUNTIES...
At 1140 AM EDT, radar indicated strong thunderstorms were located
along a line extending from 10 miles south of Clinton to The Borough.
Movement was northeast at 50 mph.
Wind gusts up to 50 mph are possible with these storms.
Locations impacted include...
Kinston, Wallace, Warsaw, La Grange, Mount Olive, Kornegay, Rose
Hill, Beulaville, Deep Run, Bowdens, Cypress Creek, Beautancus,
Kenansville, Chinquapin, Potters Hill, Institute, Jason, Pleasant
Hill, Albertson and Harrells.
Seek Shelter in a nearby building or vehicle. Strong winds are
capable of knocking down small trees and blowing around trash cans,
potted plants, lawn furniture and other light outdoor objects.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3490 7815 3509 7817 3518 7816 3519 7816
3518 7808 3519 7802 3517 7793 3515 7789
3518 7783 3534 7782 3538 7780 3543 7783
3557 7782 3513 7756 3497 7763 3472 7769
3471 7798 3473 7802 3471 7813 3474 7820
TIME...MOT...LOC 1540Z 207DEG 47KT 3485 7837 3444 7812
5Special weather statement, Apr 19, 12:44 PM EDT, 2 hours 36 minutes before
Special Weather Statement
National Weather Service Newport/Morehead City NC
1244 PM EDT FRI APR 19 2019
NCZ044-079-090>092-193-198-191745-
Greene-Jones-Lenoir-Inland Onslow-Northern Craven-Duplin-Pitt-
1244 PM EDT FRI APR 19 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL JONES...
SOUTHEASTERN GREENE...LENOIR...NORTHWESTERN CRAVEN...SOUTHWESTERN
PITT...NORTHWESTERN ONSLOW AND EASTERN DUPLIN COUNTIES...
At 1243 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Albertson to near Potters Hill to near
Cypress Creek. Movement was northeast at 50 mph.
Wind gusts up to 50 mph are possible with these storms.
Locations impacted include...
Greenville, Kinston, Winterville, Ayden, La Grange, Grifton, Phillips
Crossroads, Kornegay, Snow Hill, Richlands, Bell Arthur, Beulaville,
Deep Run, Cypress Creek, Comfort, Fort Barnwell, Bruce, Dawson,
Potters Hill and Graingers.
Seek Shelter in a nearby building or vehicle. Strong winds are
capable of knocking down small trees and blowing around trash cans,
potted plants, lawn furniture and other light outdoor objects.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3517 7793 3515 7789 3518 7783 3529 7783
3568 7749 3535 7724 3505 7727 3472 7768
3472 7779 3486 7774 3516 7794
TIME...MOT...LOC 1643Z 217DEG 46KT 3511 7781 3492 7769 3473 7776
5The office that day
Everything else NWS Newport/Morehead City, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 11:41 AM EDT | Special Weather Statement | MHX | Duplin, Lenoir | 64 min |
| Apr 19, 12:44 PM EDT | Special Weather Statement | MHX | Jones, Lenoir | 61 min |
| Apr 19, 1:52 PM EDT | Severe Thunderstorm Warning | MHX | Beaufort, Martin, Pitt | 38 min |
| Apr 19, 2:13 PM EDT | Severe Thunderstorm Warning | MHX | Beaufort, Martin, Washington | 32 min |
| Apr 19, 5:34 PM EDT | Severe Thunderstorm Warning | MHX | Craven, Duplin, Greene, Jones, Lenoir, Onslow and 1 more | 56 min |
| Apr 19, 6:11 PM EDT | Severe Thunderstorm Warning | MHX | Duplin, Onslow | 64 min |
| Apr 19, 6:27 PM EDT | Severe Thunderstorm Warning | MHX | Craven, Duplin, Greene, Jones, Lenoir, Onslow | 63 min |
| Apr 19, 6:56 PM EDT | Special Weather Statement | MHX | Greene, Martin, Pitt | 64 min |
| Apr 19, 7:10 PM EDT | Severe Thunderstorm Warning | MHX | Beaufort, Craven, Martin, Pitt | 35 min |
| Apr 19, 7:30 PM EDT | Special Weather Statement | MHX | Craven, Pamlico | 60 min |
| Apr 19, 7:35 PM EDT | Severe Thunderstorm Warning | MHX | Beaufort, Hyde, Martin, Pitt, Washington | 40 min |
| Apr 19, 7:41 PM EDT | Severe Thunderstorm Warning | MHX | Beaufort, Martin, Pitt | 34 min |
Nearby
Tornado Warnings in North Carolina, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.